RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1997, Volume 61, Issue 4, Pages 155–166 (Mi izv140)  

This article is cited in 1 scientific paper (total in 1 paper)

Approximate symmetric variation and the Lusin $N$-property

V. A. Skvortsov

M. V. Lomonosov Moscow State University

Abstract: An example is constructed of a continuous function having an approximate symmetric derivative everywhere, yet not having the Lusin $N$-property. The same example proves the existence of a continuous function whose approximate variation on some set of measure zero is non-zero, but whose approximate symmetric variation on the same set is zero.

DOI: https://doi.org/10.4213/im140

Full text: PDF file (898 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1997, 61:4, 831–841

Bibliographic databases:

MSC: Primary 26A24, 26A45; Secondary 28A15, 26A30, 26A39
Received: 25.09.1995

Citation: V. A. Skvortsov, “Approximate symmetric variation and the Lusin $N$-property”, Izv. RAN. Ser. Mat., 61:4 (1997), 155–166; Izv. Math., 61:4 (1997), 831–841

Citation in format AMSBIB
\Bibitem{Skv97}
\by V.~A.~Skvortsov
\paper Approximate symmetric variation and the Lusin $N$-property
\jour Izv. RAN. Ser. Mat.
\yr 1997
\vol 61
\issue 4
\pages 155--166
\mathnet{http://mi.mathnet.ru/izv140}
\crossref{https://doi.org/10.4213/im140}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1480761}
\zmath{https://zbmath.org/?q=an:0891.26003}
\transl
\jour Izv. Math.
\yr 1997
\vol 61
\issue 4
\pages 831--841
\crossref{https://doi.org/10.1070/im1997v061n04ABEH000140}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000071094300008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33747416767}


Linking options:
  • http://mi.mathnet.ru/eng/izv140
  • https://doi.org/10.4213/im140
  • http://mi.mathnet.ru/eng/izv/v61/i4/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. A. Sworovsky, V. A. Skvortsov, “Comparison of Some Trigonometric Integrals”, Math. Notes, 104:2 (2018), 303–308  mathnet  crossref  crossref  isi  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:286
    Full text:120
    References:33
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020